# SDR UPS03M41018

- Difficulty date: July 31, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11
- Aircraft serial: 48768
- Engine: Ge CF680
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DEPLOYED.   DEFERRED IAW MEL 52-10-3-2. DOOR IS INOPERATIVE,  M263900 ASSIGNED. PLACARD INSTALLED.
